# SDR AALA201812109048

- Difficulty date: November 14, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A321-231
- Aircraft serial: 5409
- Aircraft time: 20,110 hours, 7,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D53475765208
- Condition: Corroded
- Location: Frame 62
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE LOWER SILL FRAME 62, STRINGER 38R IN THE BULK CARGO BAY.  REPAIRED THE SILL IAW SRM 53-41-49-300-003.
